# SDR UIEA2023111400944

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 96,322 hours, 21,637 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SKIN PANEL 175T2001-4 OF VERTICAL STABILIZER LOCATED BETWEEN AUXILIARY SPAR AND FRONT SPAR AND FSS 92.5 / FSS 270.( VERTICAL STABILIZER WAS REPAIRED PER CMA-TLS-0150-15B. NO FURTHER DEFECTS NOTED. )
